References of "Wigman, Igor"
     in
Bookmark and Share    
Full Text
See detailAsymptotic distribution of nodal intersections for arithmetic random waves
Rossi, Maurizia UL; Wigman, Igor

E-print/Working paper (2017)

Detailed reference viewed: 116 (1 UL)
Full Text
Peer Reviewed
See detailNon-universality of nodal length distribution for arithmetic random waves
Marinucci, Domenico; Peccati, Giovanni UL; Rossi, Maurizia UL et al

in Geometric and Functional Analysis (2016), 26(3), 926-960

Detailed reference viewed: 148 (21 UL)